# SDR NWAA082386623

- Difficulty date: May 26, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 100,305 hours, 17,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FUSELAGE SKIN AT BS 340 BETWEEN S7L AND S8L.  REPAIRED PER EA 66-213141.
